| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2018 and (b)(6) 2018.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxt150 22.5 diopter intraocular lens (iol) was implanted in the patient's left eye (os) on (b)(6) 2018.It was later explanted on (b)(6) 2018 because the patient wanted a different powered lens.There was no incision enlargement, no vitrectomy, and no sutures used.The replacement lens was a zxt225 22.0 diopter lens.Reportedly, the patient is doing well.No additional information was provided.
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.